International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 403-404
On the dissipation layer of radial bearings
Department of Mathematics, University of Ife, Ile-Ife, Nigeria
Received 14 May 1986
Copyright © 1988 R. O. Ayeni et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The dissipation boundary layer of certain radial bearings is identified. It is shown that, under certain conditions, the temperature outside this layer is constant.